# SDR IPXA2025021897613

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 62,536 hours, 10,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2581205
- Part serial: BNXXX
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE STOWING CAPTAINS SEAT FOUND INBOARD FORWARD SEAT TRACK BROKEN AT FORWARD STOP AREA. RR'D  CAPTAINS SEAT INBOARD, FORWARD TRACK ASSY PER AMM REF 25-11-01-824-127, OK FOR SERVICE.
